# SDR 2008040423235

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N350A
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- Aircraft time: 4,124 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,862 hours, 9,123 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 0164548720
- Part serial: 21CA3
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE PILOT STATES THAT THE AC LIFTED OFF AND BEGAN A CLIMB TO CLEAR OBSTACLES AND UPON REACHING 100 FEET AGL, A DISTINCT CHANGE IN ENGINE SOUND WAS DETECTED ALONG WITH A SLIGHT YAW TO THE RT FROM THE LOSS OF POWER. THE PILOT IMMEDIATELY LOWERED THE COLLECTIVE TO PRESERVE ROTOR RPM AND FORTUNATELY THE RPM STABILIZED AT 365-370 RPM AT A LOWER POWER SETTING. I ELECTED TO SET UP FOR A LOW POWER RUN ON LANDING TO THE PARKING LOT, WE WOULD BE LANDING SHORTLY.  AS WE APPROACHED THE GROUND AND AT A SKID HEIGHT OF APPROX. 1-2 FT I APPLIED COLLECTIVE PITCH TO CUSHION THE LANDING, THE ROTOR RPM BEGAN TO BLEED OFF AND THE LOW RPM HORN SOUNDED JUST BEFORE TOUCHDOWN. THE AC TOUCHED DOWN SOFTLY WITH ABOUT A 20 FOOT GROUND SLIDE. THIS WAS AN UNSCHEDULED LANDING THAT WAS THE RESULT OF A FAULTY FUEL CONTROL. THE DEFECTIVE FUEL CONTROL WAS REMOVED AND A SERVICEABLE FUEL CONTROL WAS INSTALLED. GROUND RUN AND FLIGHT CHECKS WERE PERFORMED, NO DEFECTS NOTED. RETURNED AC TO SERVICE.
